# SDR ASOA05596

- Difficulty date: July 12, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 1153P0012
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AT APPROXIMATELY 16,000 FEET, THE CREW RECEIVED A (R ENG OIL PRESS) MESSAGE.  QRH WAS COMPLIED WITH AND POWER WAS BROUGHT BACK TO IDLE ON THE RT ENGINE.  OIL PRESSURE STABILIZED AND THE AC CONTINUED ON.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE OIL PRESSURE SWITCH AND TRANSDUCER.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
